<  Back to the Polytechnique Montréal portal

Convection in a square cavity filled with an anisotropic porous medium saturated with water near 4degreesc

W. Zheng, Luc Robillard and Patrick Vasseur

Article (2001)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/26920/
Journal Title: International Journal of Heat and Mass Transfer (vol. 44, no. 18)
Publisher: Elsevier
DOI: 10.1016/s0017-9310(01)00004-7
Official URL: https://doi.org/10.1016/s0017-9310%2801%2900004-7
Date Deposited: 18 Apr 2023 15:21
Last Modified: 05 Apr 2024 11:14
Cite in APA 7: Zheng, W., Robillard, L., & Vasseur, P. (2001). Convection in a square cavity filled with an anisotropic porous medium saturated with water near 4degreesc. International Journal of Heat and Mass Transfer, 44(18), 3463-3470. https://doi.org/10.1016/s0017-9310%2801%2900004-7

Statistics

Dimensions

Repository Staff Only

View Item View Item